# SDR VTZA97174

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 1415201641
- Condition: Failed
- Location: Passenger Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EWR/BOS - FLT 6554 - DURING TAXI-OUT AT 1200 HRS ON 3-13-97, EXPERIENCED A PROBLEM WITH THE PASSENGER DOOR SEAL NOT INFLATING.  AIRCRAFT RETURNED TO GATE AND CONTACTED MAINTENANCE CONTROL.  MAINTENANCE CONTROL OPENED A DEFERRED MAINTENANCE ITEM UTILIZING MEL 52-6 AND HAND CONTRACT MAINTENANCE C/W REQUIRED MAINTENANCE ACTION.  MAINTENANCE CLOSED DMI 00651 ON 3-13-97 BY REMOVING AND REPLACING PASSENGER DOOR SEAL, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
